Ordinariness in good reductions of Shimura varieties of PEL-type
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 32 (1999) no. 5, p. 575-618
@article{ASENS_1999_4_32_5_575_0,
     author = {Wedhorn, Torsten},
     title = {Ordinariness in good reductions of Shimura varieties of PEL-type},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 32},
     number = {5},
     year = {1999},
     pages = {575-618},
     doi = {10.1016/s0012-9593(01)80001-x},
     zbl = {0983.14024},
     mrnumber = {2000g:11054},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_1999_4_32_5_575_0}
}
Wedhorn, Torsten. Ordinariness in good reductions of Shimura varieties of PEL-type. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 32 (1999) no. 5, pp. 575-618. doi : 10.1016/s0012-9593(01)80001-x. http://www.numdam.org/item/ASENS_1999_4_32_5_575_0/

[Bü] Bültel, On the mod-p reduction of ordinary CM-points, preprint Harvard, 1997.

[CF] C.-L. Chai, G. Faltings, Degeneration of Abelian Varieties, Ergebnisse der Mathematik und ihrer Grenzgebiete, 3. Folge, Band 22, Springer, 1990. | MR 92d:14036 | Zbl 0744.14031

[Dr] V.G. Drinfield, Coverings of p-adic symmetric regions, Funct. Anal. and Appl. 10, 29-40, 1976. | Zbl 0346.14010

[Gr] A. Grothendieck, Groupes de Barsotti-Tate et cristaux de Dieudonné, Presses de l'Université de Montréal, 1974. | MR 54 #5250 | Zbl 0331.14021

[Ill] L. Illusie, Déformations de Groupes de Barsotti-Tate, in Séminaire sur les Pinceaux Arithmétiques : la conjecture de Mordell, Astérisque 127, 151-198, 1985. | MR 801922

[Kn] M.-A. Knus, Quadratic and Hermitian Forms over Rings, Grundlehren der mathematischen Wissenschaft 294, Springer, 1991. | MR 92i:11039 | Zbl 0756.11008

[Ko1] R. Kottwitz, Points on some Shimura varieties over finite fields, J. AMS 5, 373-444, 1992. | MR 93a:11053 | Zbl 0796.14014

[Ko2] R. Kottwitz, Isocrystals with additional structure, Comp. math. 56, 201-220, 1985. | Numdam | MR 87i:14040 | Zbl 0597.20038

[Ko3] R. Kottwitz, Isocrystals with additional structure II, preprint Chicago, 1995.

[Ko4] R. Kottwitz, Shimura Varieties and Twisted Orbital Integrals, Math. Ann. 269, 287-300, 1984. | MR 87b:11047 | Zbl 0533.14009

[Kob] N. Koblitz, p-adic variation of the zeta function over families of varieties defined over finite fields, Comp. math. 31, 119-218, 1975. | Numdam | MR 54 #2658 | Zbl 0332.14008

[Me] W. Messing, The Crystals Associated to Barsotti-Tate Groups, with Applications to Abelian Schemes, Lecture Notes in Mathematics 264, Springer, 1972. | MR 50 #337 | Zbl 0243.14013

[Mu] D. Mumford, Bi-extensions of formal groups, Algebraic Geometry, Bombay Colloquium 1968, 307-322, Tata Inst. Fund. Research and Oxford Univ. Press, 1969. | Zbl 0216.33101

[No] R. Noot, Models of Shimura varieties in mixed characteristic, J. Algebraic Geometry 5, No. 1, 187-207, 1996. | MR 96k:14018 | Zbl 0864.14015

[NO] P. Norman, F. Oort, Moduli of abelian varieties, Ann. of Math., II. Ser. 112, 413-439, 1980. | MR 82h:14026 | Zbl 0483.14010

[Oo] F. Oort, Finite Group Schemes, Local Moduli for Abelian Varieties, and Lifting Problems, Proc. 5th Nordic Summer School, Wolters-Noordhoff Pub., The Netherlands, 1970. | Zbl 0239.14018

[Ra] M. Rapoport, talk in Princeton, 1996.

[RR] M. Rapoport, M. Richartz, On the classification and specialization of F-isocrystals with additional structure, Comp. Math. 103, 153-181, 1996. | Numdam | MR 98c:14015 | Zbl 0874.14008

[RZ] M. Rapoport, Th. Zink, Period Spaces for p-divisible Groups, Annals of Mathematics Studies 141, Princeton University Press, Princeton, 1996. | MR 97f:14023 | Zbl 0873.14039

[St] H. Stamm, On the reduction of the Hilbert-Blumenthal moduli scheme with Γ0(p)-level structure, Forum Mathematicum 9, 405-455, 1997. | MR 98h:14030 | Zbl 0916.14022

[Va] A. Vasiu, Integral Canonical Models of Shimura Varieties of Preabelian Type, preprint Zürich, 1995.

[Z1] Th. Zink, Cartier Theory and Crystalline Dieudonné Theory, preprint Bielefeld, 1997.

[Z2] Th. Zink, Cartiertheorie kommutativer formaler Gruppen, Teubner-Texte zur Mathematik 68, Teubner Verlagsgesellschaft, Leipzig, 1984. | MR 86j:14046 | Zbl 0578.14039